MAUDE Adverse Event Report: MEDLINE CANADA/ MEDLINE INDUSTRIES, LP ENDOTRACHEAL TUBE 3.0MM STANDARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MEDLINE CANADA/ MEDLINE INDUSTRIES, LP ENDOTRACHEAL TUBE 3.0MM STANDARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number DYNJAETC30
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
Per several physicians of our organization, from both anesthesia and otolaryngology, there are concerns of this endotracheal tube having a "rigid" feeling tip with a massive cuff.The internal size is too narrow to allow the bronchoscope through and has been too wide and stiff to allow for successful intubation.One patient involved was admitted to cticu(cardiothoracic intensive care unit) with airway trauma.There are also several patients scheduled for bronchoscopy to evaluate their airways.

Brand Name
ENDOTRACHEAL TUBE 3.0MM STANDARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MEDLINE CANADA/ MEDLINE INDUSTRIES, LP
MDR Report Key21814535
Report NumberMW5168788
Device Sequence Number4198458
Product Code BTR
UDI-Device Identifier10888277689480
UDI-Public(01)10888277689480
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAETC30
Device Lot Number59223061426
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown